# SDR AALA960813

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGNCY EXIT LIGHT AT PAX SEAT 26B INOPERATIVE.  REPAIRED BROKEN EMERGENCY EXIT LIGHT AT PAX SEAT 26B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
